# SDR HALA2013010500004

- Difficulty date: January 5, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 6,480 hours, 1,050 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Condition: Faulted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN.  FOUND APU FAULT FCU, APU FUEL SUPPLY PRESSURE, APU ROTATION BLEED, APU FUEL LINE IAW MM 28-22-00-820-801-A, GROUND OPS CHECKED OK.
